# SDR COEA2020050409901

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571201200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 200141 HEAVY CHECK COE/MAJOR REPAIR: CENTER FUSELAGE AFT CROWN INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN STRINGERS 4R-4L. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0118056_01...16219 ISSUE A, DATED 4/29/2020.
